BibTeX record journals/cogsci/DohertyAKA09

download as .bib file

@article{DBLP:journals/cogsci/DohertyAKA09,
  author       = {Michael E. Doherty and
                  Richard B. Anderson and
                  Amanda M. Kelley and
                  James H. Albert},
  title        = {Probabilistically Valid Inference of Covariation From a Single \emph{x,
                  y} Observation When Univariate Characteristics Are Known},
  journal      = {Cogn. Sci.},
  volume       = {33},
  number       = {2},
  pages        = {183--205},
  year         = {2009},
  url          = {https://doi.org/10.1111/j.1551-6709.2009.01009.x},
  doi          = {10.1111/J.1551-6709.2009.01009.X},
  timestamp    = {Thu, 04 Jun 2020 19:36:57 +0200},
  biburl       = {https://dblp.org/rec/journals/cogsci/DohertyAKA09.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics